• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



What would be the explanation for...

rachelh

is loving the soup?!
#1
...muscle pains and pins and needles in the hands, feet and legs at the end of day 2?
I could just about explain the muscle pains to myself as something to do with lack of glycogen, but not sure about the pins and needles?
I've drunk enough water to float : )
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Can't explain them but I did get them!

.....and lived!
 
#3
i got the really weird feelings in my legs.. sorta like pins and needles.. but more like something is passing up and down them from inside? lol anyways.. it went when i stopped tfr and then started again when i started back, so must be something to do with that. congrats on making it to day 2 :D i know how hard it is xx
 

Shazpaz

Regular Member
#4
I've heard others get this, but I didn't. Not sure why that is hun!
 
#5
You could even give lipotrim.co.uk... dont be afraid, i have rang them to ask questions, they are fab on the phone..
 
#6
Hiya

It is quite common BUT as with all medical queries if you are concerned then give NHS Direct a call or your own GP for his/her advice.

Thanks

Mike
 

rachelh

is loving the soup?!
#7
thanks all!
 
#8
I believe it is to do with the change in sodium (salt) levels in your body - the same reason a lot of people get cramps when they start VLCD's. Most of us eat too much salt, so switching to lipotrim/CD/LL (where the salt level is balanced) causes the sodium levels to drop in the body. Here is an articale I found:

Slow Sodium

Please be aware though that all of these diets provide the right amount of sodium that we all need, however as most people are used to higher sodium levels in their food, the symptoms may be replicated. However they are only temporary. Also explains why some peoples blood pressure drops when they start VLCD's